# SDR 2000UALA00477

- Difficulty date: August 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N957UA
- Make and model: Boeing 737522
- Aircraft serial: 26707
- Aircraft time: 21,177 hours, 13,474 cycles
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION  LEAK IN CAPTAINS SLIDING WINDOW.  *S/D*  REMOVED PIECE OF MINITEL HEADBAND FROM SEAL AREA OF WINDOW.
